The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Landau polynomial operators and approximation of unbounded functions
Pages: 161-164,176
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  Landau polynomial operatorsapproximation of unbounded functionsmethod of multiplier enlargementlinear positive operators;
Abstract: 利用扩展乘数法构造了 Landau型多项式算子逼近全空间或有界集上无界函数的若干收敛定理 ,给出了具有一般性的结论 ,从而推广了已有文献的若干结果 .
Related Articles
No related articles found